# SDR AALA202507020782

- Difficulty date: June 30, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N411AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9318
- Aircraft time: 18,621 hours, 5,152 cycles
- Engine: Cfmint LEAP1A33
- Engine time: 17,236 hours, 4,775 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Control Valve
- Part number: 2629M63P03
- Part serial: WYGK9173
- Condition: Faulted
- Location: Zone 400
- Part time: 17,236 hours, 4,775 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX DUE TO THE FLIGHT CREW REPORTING AN ENGINE #2 TIP CONTROL FAULT ECAM MESSAGE DURING CLIMBOUT WHICH ALERTED APPROXIMATLEY 8 TIMES. THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT.   MAINTENANCE REPLACED THE LOW PRESSURE TURBINE ACTIVE CLEARANCE CONTROL VALVE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 756-22-05-400-801-A.
